Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 2, Issue 4, 1986
Metadata
 

Optimal Regularity for One-Dimensional Porous Medium Flow
D. G. Aronson and Luis A. Caffarelli
pp. 357–366
Abstract | Full-Text PDF (456 KB) | Metadata

Special Values of Hilbert Modular Functions
Martin L. Karel
pp. 367–380
Abstract | Full-Text PDF (923 KB) | Metadata

Variants of the Calderón-Zygmund Theory for $L^p$-spaces
Anthony Carbery
pp. 381–396
Abstract | Full-Text PDF (956 KB) | Metadata

Forms Equivalent to Curvatures
Horacio Porta and Lázaro Recht
pp. 397–403
Abstract | Full-Text PDF (479 KB) | Metadata

Vector Valued Inequalities for Strongly Singular Calderón-Zygmund Operators
J. Álvarez and M. Milman
pp. 405–426
Abstract | Full-Text PDF (1134 KB) | Metadata